MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR

MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR CONCERTO PGLA HLX; DEVICE, EMBOLIZATION, VASCULAR
Model Number PV-12-30-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The concerto will not be returned as it was discarded.The device was not returned; the reported event could not be confirmed.The cause of the event could not be conclusively determined from the reported information.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received report that a concerto coil was unable to detached during a procedure.The coil was able to be delivered through the catheter; the catheter was flushed.The coil was reported to have been attempted to be detached via manual detachment only once.There was no instant detacher used.Upon removal of the catheter, it was realized that the coil did not detach.These devices were removed, assessed and photographed.The devices were then discarded at the site.Competitor devices were used to treat the patient.The patient's anatomy and the blood flow were both normal.The access vessel was the hipogastrica (vessel diameter was 10mm).The devices were reported to have been prepared and used per the instructions for use (ifu).The catheter was flushed as stated in the ifu.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3 NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8344665
Report Number2029214-2019-00121
Device Sequence Number1915848
Product Code KRD
UDI-Device Identifier00847536016941
UDI-Public00847536016941
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2020
Device Model NumberPV-12-30-HELIX
Device Lot NumberA574355
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1